# SDR CALA2014060591219

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 61,718 hours, 23,227 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 EDP LOW PRESS DISPLAYED.  YELLOW RESERVOIR QTY IS DECREASING.  EDP & PTU SELECTED OFF IAW QRH.  ACCOMPLISHED CHECK OF ALL DPI NONE WERE POPPED & NO METAL FOUND IN FILTER.  REPLACED ENG CASE DRAIN FILTER IAW MM29-11-43-000-010-A 13 & REPLACED ENG HYD PUMP IAW 29-13-51-000-010-A 13.  YELLOW HYD SYS OPERATIONS NORMAL.
